# SDR CALA2016033100204

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 68,165 hours, 14,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EXT FUSELAGE SKIN DENT PROTRUDING BS 1661, STRINGER 28 - 29L & MISSING ID.  FOUND DENT OIL CAN OUT OF LIMITS.  INSTALLED SMALL HOLE FLUSH REP AIR & FILLER AT STATION 1661, BETWEEN STRINGER 28L & 29L IAW SRM 530001 REP 7 FIG 201.
